Stochastic Control And Mathematical Modeling by Hiroaki Morimoto

Full Title: Stochastic Control And Mathematical Modeling: Applications In Economics
Author/Editor(s): Hiroaki Morimoto (1945-)
ISBN: 0521195039, 9780521195034
Publisher: Cambridge University Press
Published Place: New York
Published/Copyright Year: 2010
Language: English
Physical Description: 25 cm
LCCN: 2009042538
Series: Encyclopedia Of Mathematics And Its Applications ( Volume [131] )
Number of pages: 325 (xiii, 325 pages)
Categories:
Stochastic Control Theory
Optimal Stopping (Mathematical Statistics)
Stochastic Differential Equations


Content:
Stochastic calculus and optimal control theory
Foundations of stochastic calculus
Stochastic differential equations: weak formulation
Dynamic programming
Viscosity solutions of Hamilton-Jacobi-Bellman equations
Classical solutions of Hamilton-Jacobi-Bellman equations
Applications to mathematical models in economics
Production planning and inventory
Optimal consumption/investment models
Optimal exploitation of renewable resources
Optimal consumption models in economic growth
Optimal pollution control with long-run average criteria
Optimal stopping problems
Investment and exit decisions
Appendices
A. Dini's theorem
B. The Stone-Weierstrass theorem
C. The Riesz representation theorem
D. Rademacher's theorem
E. Vitali's covering theorem
F. The area formula
G. The Brouwer fixed point theorem
H. The Ascoli-Arzela theorem.
"This is a concise and elementary introduction to stochastic control and mathematical modeling. This book is designed for researchers in stochastic control theory studying its application in mathematical economics and those in economics who are interested in mathematical theory in control. It is also a good guide for graduate students studying applied mathematics, mathematical economics, and non-linear PDE theory. Contents include the basics of analysis and probability, the theory of stochastic differential equations, variational problems, problems in optimal consumption and in optimal stopping, optimal pollution control, and solving the HJB equation with boundary conditions. Major mathematical requisitions are contained in the preliminary chapters or in the appendix so that readers can proceed without referring to other materials"
Provided by publisher.

Notes:
Series numbering from jacket.
Includes bibliographical references and index.

Electronic Resources:
Cover image
http://assets.cambridge.org/97805211/95034/cover/9780521195034.jpg

ISBNPlus ID: LOC.V38.445676-1-2208689
Other ID: GBA9A4019(NBN);432978898(OCLC)
Nature: Bibliographies
Form: Nonfiction
LC Call No: QA402.37 .M67 2010
Dewey Decimal: 629.8/312
Released Date: 20100614

Download BiBTeX of this book (.bib)
@book{isbnplus9780521195034,
 title={Stochastic Control And Mathematical Modeling: Applications In Economics},
 author={Hiroaki Morimoto},
 isbn={9780521195034},
 lccn={2009042538},
 series={Encyclopedia Of Mathematics And Its Applications},
 url={http://isbnplus.org/9780521195034},
 year={2010},
 publisher={Cambridge University Press},
 address={New York}
}
Download 9780521195034.bib
Download EndNote of this book (.enw)
%0 Book
%T Stochastic Control And Mathematical Modeling: Applications In Economics
%A Hiroaki Morimoto
%@ 9780521195034
%U http://isbnplus.org/9780521195034
%D 2010
%I Cambridge University Press
%C New York
Download 9780521195034.enw
Download RefMan of this book (.ris)
TY  - BOOK
T1  - Stochastic Control And Mathematical Modeling: Applications In Economics
A1  - Hiroaki Morimoto
SN  - 9780521195034
T3  - Encyclopedia Of Mathematics And Its Applications
UR  - http://isbnplus.org/9780521195034
Y1  - 2010
PB  - Cambridge University Press
CY  - New York
ER  - 
Download 9780521195034.ris
Download the MARC records (.mrc)

No guarantees for the accuracy of information are made.

x

APA Style:
Morimoto, H. (2010). Stochastic Control And Mathematical Modeling: Applications In Economics. New York: Cambridge University Press.

MLA Style:
Morimoto, Hiroaki. Stochastic Control And Mathematical Modeling: Applications In Economics. New York: Cambridge University Press, 2010. Print.

Chicago Style:
Morimoto, Hiroaki. Stochastic Control And Mathematical Modeling: Applications In Economics. New York: Cambridge University Press, 2010.